# SDR AALA202001149001

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 29,407 hours, 11,972 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Defective
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WINDSHIELD OVERHEAT CAME ON, THEN OUTER PANE OF CAPTAIN WINDSHIELD CRACKED IN FLIGHT. REPLACED WINDSHIELD (AALA202001149002) PER TASK CARD 56-94-03 AND THE WINDOW HEAT CONTROLLER (AALA202001149001) PER AMM 30-41-11.
